ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solitons of Coupled Scalar Field Theories in Two Dimensions

Rajaraman, R (1979) Solitons of Coupled Scalar Field Theories in Two Dimensions. In: Physical Review Letters, 42 (4). pp. 200-204.

[img] PDF
p200_1.pdf - Published Version
Restricted to Registered users only

Download (785Kb) | Request a copy
Official URL: http://prl.aps.org/abstract/PRL/v42/i4/p200_1

Abstract

This work offers a method for finding some exact soliton solutions to coupled relativistic scalar field theories in 1+1 dimensions. The method can yield static solutions as well as quasistatic "charged" solutions for a variety of Lagrangians. Explicit solutions are derived as examples. A particularly interesting class of solutions is nontopological without being either charged or time dependent.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 16 Dec 2010 06:51
Last Modified: 16 Dec 2010 06:51
URI: http://eprints.iisc.ernet.in/id/eprint/34530

Actions (login required)

View Item View Item